Couldn't find what you looking for?

TRY OUR SEARCH!

I'm finishing off my 5th week of birth control (my dr. ok'd me to skip the placebos so that I wouldnt have my period), I'm 18, and it's the first time I've taken birth control...about two weeks ago, I started getting really really painful cramps, like menstrual cramps. I began bleeding, very heavily at first, and then lighter, off and on. I went to the dr.'s again a week ago, and he told me that it was probably just my body adjusting to the birth control. I took a pregnancy test, just in case, it was negative. He said to come back if the pain persisted, and they'd do an ultrasound for cysts.
The cramps have stopped, but there is still some very light bleeding, and now (starting about Sunday) my breasts are very sore and swollen....
I have no idea why, if it's just the birth control or something else...????

Any help? I may end up going back to the doctors next week if it persists...

Loading...

Hi! I reckon it is the pills. I had all sorts of troubles when I first started them some years ago. Not only that I had breakthrough bleeding, but I was also very moody, had feeling of heaviness in my breasts and occasional throbbing in the breast area. I saw my gyn as soon as these weird symptoms started and she told me it was because of the excessive estrogen in my body that causes the symptoms and that they should stop soon after the body adjusts to these levels.

She told me to come back if the symptoms persisted for too long or became unbearable and that we will work something out, either change them or just quit.

However, I did lose the symptoms eventually but would experience occasional spotting.

Considering you are not taking placebos …the pills could be the cause.

However, if the symptoms continue and become bothersome, you should see a doc and see if there was another way. It took me about three months to lose the nasty symptoms and just when I was about to quit, they disappeared-things always work like that!heh
Reply

Loading...